Volume 4 (2002)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

A surgery formula for the 2–loop piece of the LMO invariant of a pair

Andrew Kricker

Geometry & Topology Monographs 4 (2002) 161–181

DOI: 10.2140/gtm.2002.4.161

Bibliography
1 S Akbulut, J D McCarthy, Casson's invariant for oriented homology 3–spheres, Mathematical Notes 36, Princeton University Press (1990) MR1030042 An exposition
2 D Bar-Natan, S Garoufalidis, On the Melvin–Morton–Rozansky conjecture, Invent. Math. 125 (1996) 103–133 MR1389962
3 D Bar-Natan, S Garoufalidis, L Rozansky, D P Thurston, The Århus integral of rational homology 3–spheres II: Invariance and universality, Selecta Math. (N.S.) 8 (2002) 341–371 MR1931168
4 D Bar-Natan, S Garoufalidis, L Rozansky, D P Thurston, Wheels, wheeling, and the Kontsevich integral of the unknot, Israel J. Math. 119 (2000) 217–237 MR1802655
5 D Bar-Natan, T T Q Le, D P Thurston, Two applications of elementary knot theory to Lie algebras and Vassiliev invariants, Geom. Topol. 7 (2003) 1–31 MR1988280
6 S Garoufalidis, M Goussarov, M Polyak, Calculus of clovers and finite type invariants of 3–manifolds, Geom. Topol. 5 (2001) 75–108 MR1812435
7 S Garoufalidis, A Kricker, A rational noncommutative invariant of boundary links, Geom. Topol. 8 (2004) 115–204 MR2033481
8 S Garoufalidis, J Levine, Analytic invariants of boundary links, J. Knot Theory Ramifications 11 (2002) 283–293 MR1905685 Knots 2000 Korea, Vol. 1 (Yongpyong)
9 S Garoufalidis, L Rozansky, The loop expansion of the Kontsevich integral, the null-move and S–equivalence, Topology 43 (2004) 1183–1210 MR2080000
10 A Kricker, The lines of the Kontsevich invariant and Rozansky's rationality conjecture arXiv:math.GT/0005284
11 A Kricker, Calculations of the Kontsevich integral using clasper calculus and surgery formulae, from: "Proceedings of the 46th Japan Topology Symposium, Sapporo, July 1999" (editor M Morimoto)
12 T T Q Le, On denominators of the Kontsevich integral and the universal perturbative invariant of 3–manifolds, Invent. Math. 135 (1999) 689–722 MR1669276
13 T T Q Le, On the LMO invariant, notes accompanying lectures given at the summer school on “Quantum invariants of knots and three-manifolds”, organised by C Lescop, Grenoble, July 1999
14 T T Q Le, J Murakami, T Ohtsuki, On a universal perturbative invariant of 3–manifolds, Topology 37 (1998) 539–574 MR1604883
15 P M Melvin, H R Morton, The coloured Jones function, Comm. Math. Phys. 169 (1995) 501–520 MR1328734
16 J Murakami, T Ohtsuki, Topological quantum field theory for the universal quantum invariant, Comm. Math. Phys. 188 (1997) 501–520 MR1473309
17 B Patureau-Mirand, Non-injectivity of the “hair” map arXiv:math.GT/0202065
18 L Rozansky, A rational generating structure for finite-type invariants, notes accompanying lectures given at the summer school “Quantum invariants of knots and three-manifolds”, organised by C Lescop, Grenoble, July 1999
19 L Rozansky, The universal R–matrix, Burau representation, and the Melvin–Morton expansion of the colored Jones polynomial, Adv. Math. 134 (1998) 1–31 MR1612375
20 L Rozansky, Homepage
21 V G Turaev, Multiplace generalizations of the Seifert form of a classical knot, Mat. Sb. (N.S.) 116(158) (1981) 370–397, 463–464 MR665689